Vertigo and 3-D Movies

As posted recently by VEDA, this article written about the 3D movie Avatar has been an interesting find in the dizzy community. As the article states, watching 3D movies can cause symptoms of dizziness, nausea and headaches, similar to those symptoms of vestibular disorders.

How are these related?  Check out the article!

http://bodyodd.msnbc.msn.com/archive/2010/02/08/2197380.aspx

Advertisements

One response to this post.

  1. […] link: Vertigo and 3-D Movies « Balance Chicago Share and […]

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: